# SDR DALA2015070204392

- Difficulty date: June 30, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON INNER PAN OF FWD CARGO DOOR.   REPAIRED IAW SRM 52-01, FIG 4, 51-30-2, 51-10-3 PAR 14/21.
